On the lower bound of the linear complexity over Fp of Sidelnikov sequences

Moubariz Z. Garaev*, Florian Luca, Igor E. Shparlinski, Arne Winterhof

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)
15 Downloads (Pure)

Abstract

For a Sidelnikov sequence of period pm-1, tight lower bounds are obtained on its linear complexity L over Fp. In particular, these bounds imply that, uniformly over all p and m, L is close to its largest possible value pm-1.

Original languageEnglish
Pages (from-to)3299-3304
Number of pages6
JournalIEEE Transactions on Information Theory
Volume52
Issue number7
DOIs
Publication statusPublished - Jul 2006

Bibliographical note

Copyright 2006 IEEE. Reprinted from IEEE transactions on information theory. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Macquarie University’s products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to pubs-permissions@ieee.org. By choosing to view this document, you agree to all provisions of the copyright laws protecting it.

Cite this